PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Local Controllability around Closed Orbits

Volume 62 / 2014

Marek Grochowski Bulletin Polish Acad. Sci. Math. 62 (2014), 77-85 MSC: Primary 93C10; Secondary 93C15, 34H05. DOI: 10.4064/ba62-1-8

Abstract

We give a necessary and sufficient condition for local controllability around closed orbits for general smooth control systems. We also prove that any such system on a compact manifold has a closed orbit.

Authors

  • Marek GrochowskiFaculty of Mathematics and Natural Sciences
    Cardinal Stefan Wyszyński University
    Dewajtis 5
    01-815 Warszawa, Poland
    and
    Institute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image